PL EN


Preferences help
enabled [disable] Abstract
Number of results
2011 | 83 | 2 | 102-104
Article title

Diagnostic Difficulties of Neurological Complications After Surgical Treatment of Acute Ascending Aorta Disection - A Case Report

Content
Title variants
Languages of publication
EN
Abstracts
EN
Adverse drug reactions deteriorate patient state, delay proper diagnosis and therapy. Drug-induced extrapyramidal syndromes caused by use of receptor D2 antagonists are relatively rare. We present a case of acute dystonia with upper limbs tremors after medication with metoclopramide and neuroleptic drugs in young patient operated on acute aortic dissection. Besides a rare comlication in the shape of right temporo-maxillary joint luxation and somatic symptoms of anxiety reaction occured, what made difficult the proper diagnosis and fast treatment.
Publisher

Year
Volume
83
Issue
2
Pages
102-104
Physical description
Dates
published
1 - 2 - 2011
online
30 - 3 - 2011
Contributors
  • Department of Cardiosugery, Medical University in Lublin
  • Department of Cardiosugery, Medical University in Lublin
  • Department of Cardiosugery, Medical University in Lublin
  • Department of Cardiosugery, Medical University in Lublin
References
  • Onder G, Pedone C, Landi F et al.: Adverse drug reactions as cause of hospital admissions: results from the Italian Group of Pharmacoepidemiology in the Elderly (GIFA). J Am Geriatr Soc 2002; 50:1962-68.
  • Frucht SJ: Movement disorder emergencies. Curr Neurol Neurosci Rep 2005; 5: 284-93.[PubMed]
  • Fiszer U: Rozpoznawanie i leczenie stanów nagłych w zaburzeniach ruchowych. Przew Lek 2006; 9: 66-71.
  • Graczyk M, Adamczyk A: Polekowa dystonia mięśniowa. Pol Med Paliatywna 2006; 5: 58-61.
  • Adamczyk A: Prokinetyki w opiece paliatywnej. Pol Med Paliatywna 2003; 2: 199-202.
  • Twycross R, Wilcock A, Charlesworth S et al.: Palliative care formulary. Radcliffe Medical Press Ltd, 2002.
  • Gaul C, Dietrich W, Erbguth FJ: Neurological symptoms in aortic dissection: a challenge for neurologists. Cerebrovasc Dis 2008; 26: 1-8.[PubMed][WoS][Crossref]
  • Estrera AL, Miller CC 3rd, Huynh TT et al.: Preoperative and operative predictors of delayed neurologic deficit following repair of thoracoabdominal aortic aneurysm. J Thorac Cardiovasc Surg 2003; 126: 1288-94.
  • Matysiakiewicz J, Błachut M, Badura-Brzoza K i wsp.: Zespół pozapiramidowy po metoklopramidzie. Post Psychiat Neurol 2007; 16: 263-64.
  • Larson MD: The effect of antiemetics on pupillary reflex dilation during epidural/general anesthesia. Anesth Analg 2003; 97: 1652-56.[PubMed]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_v10035-011-0016-6
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.